# SDR AMWA071001017

- Difficulty date: December 6, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- Aircraft time: 23,091 hours, 34,072 cycles
- Engine: Pwa PT6*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 11811001542
- Condition: Chafed
- Location: Rt Wing
- Part time: 23,091 hours, 34,072 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRICTION CHAFING DURING ENGINE OPERATION CREATED WORN SEGMENTS ON THE RT ENGINE NACELLE. CHAFING WAS ALONG THE ENTIRE LENGTH AND SHAPE OF THE NACELLE. OBTAINED APPROVED DATA AND REPAIRED WING SKIN.
